# SDR ASAA2020021203151

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 18,864 hours, 5,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXIT SIGN FELL OFF. GROUNDED - YES. RESECURED EXIT SIGN LOCATED IN AFT GALLEY R/H SIDE OF WASTE CONTAINER AS REQUIRED OK TO CONTINUE SERVICE.
